A uniform algebra with non-global peak points
Studia Mathematica (1969)
- Volume: 33, Issue: 2, page 207-211
- ISSN: 0039-3223
Access Full Article
topHow to cite
topMeyers, W.. "A uniform algebra with non-global peak points." Studia Mathematica 33.2 (1969): 207-211. <http://eudml.org/doc/217386>.
@article{Meyers1969,
author = {Meyers, W.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {2},
pages = {207-211},
title = {A uniform algebra with non-global peak points},
url = {http://eudml.org/doc/217386},
volume = {33},
year = {1969},
}
TY - JOUR
AU - Meyers, W.
TI - A uniform algebra with non-global peak points
JO - Studia Mathematica
PY - 1969
VL - 33
IS - 2
SP - 207
EP - 211
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217386
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.